# SDR AALA202504141054

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 44,282 hours, 18,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND EMERGENCY FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
